# SDR HAL9639

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 10 - ON PRE-FLIGHT IN HNL, FOUND AFT POWER PACK OF EMERGENCY LIGHTING SYSTEM INOPERATIVE.  REPLACED POWER PACK.  OPS CHECK OK.  (X)
